U.S. doctors online nowAsk doctors free
United Kingdom
A member asked:

Is there anything you can do about cushing's syndrome whilst on high dose pred?

1 doctor answer1 doctor weighed in
Dr. Ivan Ip
Dr. Ivan Ipanswered
Hospital-based practice 13 years experience
Unfortunately...: Not much - best bet is to get off the high dose pred as soon as you can. Obviously, that's not always possible with certain pathologies.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Related questions

A 25-year-old member asked:
3 doctor answers10 doctors weighed in
A 45-year-old member asked:
2 doctor answers3 doctors weighed in
A 37-year-old member asked:
1 doctor answer3 doctors weighed in
A 38-year-old member asked:
2 doctor answers7 doctors weighed in
A 20-year-old male asked:
1 doctor answer2 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Oct 8, 2013

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.